# SDR UALA2013021300862

- Difficulty date: February 11, 2013
- Submitted: February 14, 2013
- Operation: Air carrier
- Aircraft: N214UA
- Make and model: Boeing 777222
- Aircraft serial: 30220
- Aircraft time: 45,043 hours, 9,653 cycles
- Engine: Pwa PW4077
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Panel
- Condition: Delaminated
- Location: Rt Engine
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE PANEL 425MB DELAMINATED LEFT FWD EDGE 1.5"X1.25" DRAIN EXIT PANEL.
